# SDR ASOA20130803089

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 31,800 hours, 24,779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAVATORY SMOKE INDICATION ON EICAS TWICE DURING FLIGHT.  CREW PERFORMED QRH AND CONTINUED TO DESTINATION.  MX INSPECTED AND FOUND NO EVIDENCE OF LAVATORY FIRE. MX PERFORMED OPS CHECK OF LAVATORY SMOKE SYS, SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
